# SDR DL72S970029

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Tailskid
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST A-SYS HYDS GEAR DOWN FLAPS 25 DEGREES BOTH PRESSURE AND QTY ZERO.  FOUND LINE TO TAIL SKID HYDRAULIC ACTUATOR BROKEN IN FITTING LOCATED IN LEFT REAR CARGO COMPARTMENT.  REPAIRED SAME.
